# SDR NWAA093475815

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 23,774 hours, 7,436 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM MSP TO LAS FORWARD GALLEY NR 3 OVEN CIRCUIT BREAKER POPPED.  CREW ATTEMPTED ONE RESET THEN DETECTED SMOKE FROM OVEN.  DISCONTINUED USE AND PULLED CIRCUIT BREAKERS.  THE FLIGHT CONTINUED TO LAS AND LANDED UNEVENTFULLY.  REMOVED OVEN AND INSPECTED ALL WIRING AND CONNECTORS.  NO FAULTS FOUND.  MAINTENANCE REPLACED THE OVEN AND OVEN CONTROLLER.  OPERATIONAL CHECK WAS OK.
